# SDR PNSA2018010602

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N403
- Make and model: Saab 340B
- Aircraft serial: 403
- Aircraft time: 45,002 hours, 43,784 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAILPIPE HOT LIGHT MOMENTARILY ILLUMINATED ON LEFT ENGINE
